Present address: John H Burford, Department of Veterinary Basic Sciences, The Royal Veterinary College, Royal College Street, London NW1 0TU, UK
Morphine-associated pruritus after single extradural administration in a horse
Article first published online: 19 DEC 2005
Veterinary Anaesthesia and Analgesia
Volume 33, Issue 3, pages 193–198, May 2006
How to Cite
Burford, J. H. and Corley, K. T. (2006), Morphine-associated pruritus after single extradural administration in a horse. Veterinary Anaesthesia and Analgesia, 33: 193–198. doi: 10.1111/j.1467-2995.2005.00246.x
- Issue published online: 19 DEC 2005
- Article first published online: 19 DEC 2005
- Received 5 February 2004; accepted 3 October 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!